See Alike in...

Alike App

Browser

Sickofbeingsick03

959d

Hey guys. I don't normally ask for help from others, but I am really struggling. I can't sleep at night at all which results in some pretty hard nights alone with my thoughts. After I finally fall asleep I sleep till 8pm sometimes. So I pretty much don't eat a lot during the day. I can't regulate my sleep schedule anymore. I feel like I can't do anything. I feel so stuck in my life. Everything feels like it's piling up on me. I'm so sick all the time and it's taken away all the things I love in life. I am taking 20mg of lexapro right now but it doesn't seem to be doing anything. Any advice or support would mean a lot to me. ❤️

Top reply
    • Scorpio

      908d

      I take all my meds at bedtime and I can't get moving in the morning.I do this because I don't want to feel the effects of them during the day, I just feel exausted all day 😪 I also have Copd so I know that has an effect with my energy level. Any ideas on how to get my ass out of bed in the morning would be great.

    • Scorpio

      908d

      I take all my meds at bedtime and I can't get moving in the morning.I do this because I don't want to feel the effects of them during the day, I just feel exausted all day 😪 I also have Copd so I know that has an effect with my energy level. Any ideas on how to get my ass out of bed in the morning would be great.

    • Scorpio

      908d

      I don't sleep well at all unless I take Melatonin and Trazodone , have you tried it before?

    • Nekose

      911d

      Please talk to your doctor/psychiatrist. Insomnia is a treatable problem, medication can help you get back on your feet.

    • Emma37

      911d

      Keeping a regular sleep routine is so important for me, if I wake up later or sleep to much I will feel worse and more depressed the following day. Maybe you should consider some other meds or meditation techniques that will help you fall asleep. Also taking meds for depression helped me fall asleep faster, with less of those annoying thoughts.

    • bebetter255

      915d

      When I first started taking the same medication, I couldn't sleep either. My Dr gave me trazodone, 50mg, but told me not to take it every night, because it can cause serotonin to go too high if it builds up in your system. I have to say, knocks me out like a light for 10 hours every time.

    • JEP

      915d

      Try adding magnesium at bedtime.

    • daffy

      915d

      I take 2 tylenol pm every night

    • lily234

      916d

      I feel like you somehow read my thoughts because that is so exactly my situation. Hope things improve for you ❤️

    • Mila

      947d

      Hi there! It's is totally normal and even brave of you asking for help! We are all here for the same reason:) I'm also on Lexapro and when I started it I felt restless, more nervous and also had insomnia. I told it to my doctor and she said it's all just side effects of the drug and that my body is getting used to it. And indeed all those feeling improved over the first two weeks! Maybe as some others suggested, you can take something that will help you fall asleep so you will be able to go back to your regular schedule as you continue to take the medication and get used to it. Good luck🙏

    • nevernothurting

      952d

      I think, if I’m remembering correctly, lexapro builds up in your system so you have to give it time!! For what sounds like insomnia, it’d be a good idea to talk to your doctor about it and look into sleeping meds possibly if this issue is persistent. As for meals, smoothies are pretty nutritious, and make sure even if you take them before bed, that you’re taking your vitamins!!

    • Sleepysleeps

      959d

      My doctor prescribed me Seroquel 25mg for sleep/appetite along with Lexapro 10mg and it helps sooo much with getting to bed when you want and it makes you pretty hungry too if you feel like you aren’t eating enough. I would ask about it :)

    • kitkatkatecat

      959d

      it really helped me to take my lexapro at night when i was on it, because then i was more calm as i was falling asleep. establishing a bedtime routine is so hard but it can also help your insomnia too. to help with your intrusive thoughts, i know it’s stereotypical, but it can help to journal, draw, pray or meditate if you’re into that, or read a book. anything you can do to distract you from that headspace can help you calm down and allow your melatonin to kick in

    • BreezyB

      959d

      I agree with what others have said, definitely schedule an early appt. with your psych to talk about this insomnia, and honestly I’ve been on and off trazodone for years, now and I love it! It gives me super vivid, but interesting (not at all nightmarish) dreams and for the first two or so weeks I sleep like a log. The grogginess is awful at first, but after a couple weeks you’ll start waking up very naturally after 8hrs of sleep. The higher your initial dose, the worse the grogginess will be. I’ve been on every 25 increment dose up to 175mg. My preference is 50mg. Sending you positive vibes in the meantime! If you feel alone, you at least have all of us!

    • grapeape407

      959d

      I take trazodone and Ambien. The Ambien help me get asleep and the trazodone keeps me asleep. I broke myself over stress years ago and ever since I haven't slept at night without medication maybe you can catch yourself early and still be able to get tired from time to time.

    • medicalsoup1233

      959d

      R u taking it at night? Cause I take my fluoxetine at night so it helps calm my brain enough to sleep. I also take like 10 mg of melatonin and have white noise aka my fan going. I would also recommend talking to your doctor and maybe a sleep specialist if this issue persists

    • smatt

      959d

      Talk to your Dr. Trazodone worked wonders for me. I do still go through a few days here or there that I don't sleep. I take 5 mg melatonin. Any store with vitamins has it.

    • StarWolf74

      959d

      What helped me with sleep was trazadone

    • poopoo

      959d

      I would talk to your psychiatrist about getting a prescription for something that will help your sleep. As someone who has struggled with insomnia, I know it's incredibly hard to function on so little sleep. I'm on a low dosage of mirtazapine and it works very well to put me to sleep without feeling tired the next day. I am on Lexapro right now as well, and it does genuinely take a few weeks for you to start feeling a difference. If after about a month you feel no difference, then you might need a higher dosage/ different medicine. Bottom of the line is talk to your psychiatrist about the sleep. It's so important to both physical and mental health. Take care

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion